... and ever since i stopped taking the pill i haven't had my period, January 8 and January 12 my boyfriend "nutted" in me, i have been pooping and i have been really tired and i tried to lay on my stomach and i would feel sick to my stomach, can i be pregnant?
No responses have yet been posted. Add your response to this question.
- Apri Information for Consumers
- Apri Information for Healthcare Professionals (includes dosage details)
- Side Effects of Apri (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2009 • 1 answer
I've been taking apri for 4 plus years now and I don't ever get my period on the first reminder day?
Posted 29 Aug 2013 • 2 answers
Posted 29 Jul 2015 • 1 answer
I was started Apri 3 months ago, to regulate hormones after my tubal ( so not needing it to prevent?
Posted 10 Aug 2016 • 1 answer
Posted 22 Aug 2016 • 0 answers